Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

Contents of Volume 12, Number 4

Group completions via Hilbert schemes
Michel Brion.
J. Algebraic Geom. 12 (2003), 605-626
Abstract, references and article information
Full-text PDF
MathSciNet review: 1993758
Finite morphisms onto Fano manifolds of Picard number 1 which have rational curves with trivial normal bundles
Jun-Muk Hwang and Ngaiming Mok.
J. Algebraic Geom. 12 (2003), 627-651
Abstract, references and article information
Full-text PDF
MathSciNet review: 1993759
On the supersingular locus in Hilbert-Blumenthal $4$-folds
Chia-Fu Yu.
J. Algebraic Geom. 12 (2003), 653-698
Abstract, references and article information
Full-text PDF
MathSciNet review: 1993760
The $T^{1}$-lifting theorem in positive characteristic
Stefan Schröer.
J. Algebraic Geom. 12 (2003), 699-714
Abstract, references and article information
Full-text PDF
MathSciNet review: 1993761
Hirzebruch-Riemann-Roch formulae on irreducible symplectic Kähler manifolds
Marc A. Nieper.
J. Algebraic Geom. 12 (2003), 715-739
Abstract, references and article information
Full-text PDF
MathSciNet review: 1993762
Theta constants associated to cubic threefolds
Keiji Matsumoto and Tomohide Terasoma.
J. Algebraic Geom. 12 (2003), 741-775
Abstract, references and article information
Full-text PDF
MathSciNet review: 1993763
Quantum cohomology of the Lagrangian Grassmannian
Andrew Kresch and Harry Tamvakis.
J. Algebraic Geom. 12 (2003), 777-810
Abstract, references and article information
Full-text PDF
MathSciNet review: 1993764
American Mathematical Society